Bitte verwenden Sie diesen Link, um diese Publikation zu zitieren, oder auf sie als Internetquelle zu verweisen: https://hdl.handle.net/10419/320246 
Erscheinungsjahr: 
2024
Quellenangabe: 
[Journal:] Theoretical Economics [ISSN:] 1555-7561 [Volume:] 19 [Issue:] 2 [Year:] 2024 [Pages:] 565-582
Verlag: 
The Econometric Society, New Haven, CT
Zusammenfassung: 
We provide a shorter proof of the main result in Reny and Perry (2006, Econometrica) by establishing a lower semicontinuity property of auctions as the number of traders goes to infinity, leveraging existence of equilibria in the limit auction. Our proof also eliminates two of the assumptions in their paper.
Schlagwörter: 
degree theory
large auctions
Monotone equilibrium
rational expectations equilibrium
JEL: 
C62
D44
D82
Persistent Identifier der Erstveröffentlichung: 
Creative-Commons-Lizenz: 
cc-by-nc Logo
Dokumentart: 
Article

Datei(en):
Datei
Größe
190.79 kB





Publikationen in EconStor sind urheberrechtlich geschützt.